New development 2005 December 1 0:53Posted by diamond in : Cycling,Random , 1 comment so far
So, one of the listed side-effects of the medication has kicked in: my eyesight has gone blurry. I noticed this about 5-6 hours ago, and it’s doing my head in. As far as i know, this will go away when either my body adjusts to the new levels of medication, or the dose is reduced. In the mean time, reading is difficult, as is watching tv, or… well, just about anything i normally do. The only thing that it doesn’t affect that i’ve noticed so far is cycling, which is good, as it’s one of the things that’s keeping me sane. Last night i took the medication around 1am, got to sleep about 6 -/
Went for a cycle tonight with dan. He was having an off day, so we took 3 laps easy before he went home. I did another couple of laps afterwards, managed to average 27.9kmph, which i’m very please with. Total distance was 29km. I also finally got around to measuring the lap lenght accurately, turns out it’s 4.5km, 0.5 longer than i had thought.
Anyway, here’s hoping my eyesight clears up soon.